MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 32MM ID GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER NEUTRAL, 32MM ID GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 87 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-1732-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10: (b)(6) 186-01-50 - integrip cc, cluster 50mm, g1.(b)(6) 142-32-03 - cocr fem head 32mm +3.5 offset 12/14.(b)(6) 164-13-09 - novation element ro s/o col sz 9.(b)(6) 180-65-20 - alteon 6.5mm screw, 20mm.

Brand Name
NV GXL LINER NEUTRAL, 32MM ID GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20626062
Report Number1038671-2024-04283
Device Sequence Number7353555
Product Code JDI
UDI-Device Identifier10885862207074
UDI-Public10885862207074
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number130-32-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/06/2024
Date Device Manufactured08/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown